Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Beauty marks on face since childhood. Can I get rid of the painful marks?

Over the years, I have been growing Various beauty marks on my face. I am 27 yrs. old and this has been happening since I was a child. I am now noticing new ones and one older one in particular is starting to hurt to the touch. This has been happening to this beauty mark every now and again but never thought anything of it, now I m concerned. My dad has beauty marks all over himself and always thought I got it from him. The beauty mark that hurts is about half an inch altogether and is a blackish raised mark. Should I see a doctor? All these new ones growing on my face vary in size but all are blackish. I am an Pacific Islander and we are all usually tan or dark brown, I usually hear of only light skinned people developing skin cancer , so is My skin also at risk?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
YOU CAN DO THIS
STOP ALL MILK AND DIARY PRODUCTS
STOP,MUSTARD,COCONUT,WALNUT,GROUNDNUT,ALMONDS,SOYA OILS
STO USING MILK AND NUT CONTAING OAP SHAMPOO CREAMS AND OTHER BODY MATERIALS
NO OILY FOOD
=================================
USE SOAP NIKO
OIL AMLA/OLIVE FOR BODY
COOKING OIL OLIVE
SHAMPOO NIZRAL
NO CREAMS/OINTMENTS AT THE MOMENT
=======================================
APPLY CLINDAMYCIN GEL MORNING AND EVENING AND IN BETWEEN CALAMINE LOTION
TAB DOXITAB 100 MGM ONE MONTH
2-3 GLASS OF WARM WATER EMPTY STOMACH AND TO BE REPEATED BEFORE SLEEP AT NIGHT
AFTER 1 MONTH YOU USE CLIDAMYCIN GEL IN MORNING
CALAMINE IN AFTERNOON
AND RETINO A .25 MGM BEFORE SLEEP
IF YOU FEEL LITTLE DRYNESS CAN APPLY LITTHLE MOMETASONE
AFTER 3 MONTHS WRITE AGAIN WITH RESULTS
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor